MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation 2 device was returned to a third-party service center alleging the device turns off on its own.During the evaluation of the device, the service technician observed a burned pca.The device has been forwarded to the product investigation lab for further evaluation.If any additional information is received, a follow up report will be submitted.

Brand Name
DREAMSTATION 2
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25064139
Report Number2518422-2026-011493
Device Sequence Number15985563
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown